# SDR UPS06448533

- Difficulty date: October 10, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,102 hours, 24,042 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG O/B W/W DOOR SURFACE DENT MARK REVEALED.  LT LG O/B W/W DOOR SKIN DENTED AREA REPAIRED AS PER SRM 52-80-02 FIG 1.
